MathSciNet Relay Station
MathSciNet bibliographic data
MR1016662 (91b:58190) 58F17 (30F40 58F15 60J15)
Guivarc'h, Y. Propriétés ergodiques, en mesure infinie, de certains systèmes dynamiques fibrés. (French) [Ergodic properties, in infinite measure, of certain fibered dynamical systems] Ergodic Theory Dynam. Systems 9 (1989), no. 3, 433–453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement